U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

Is my extreme confusion caused from bipolar or could it be another possible mental health issue? how can i find out?

1 doctor answer2 doctors weighed in
Dr. Leslie Howell
psychiatry 20 years experience
Evaluation: There can be multiple possible causes of confusion. Side effects and interactions from medication alone could cause confusion. A primary care doctor would be a good place to start to help rule out any medical causes. If needed, they may refer you to a specialist, such as a neurologist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 4, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.